Quantum learning of classical stochastic processes: The completely positive realization problem

TitleQuantum learning of classical stochastic processes: The completely positive realization problem
Publication TypeJournal Article
Year of Publication2016
AuthorsMonràs, A, Winter, A
Refereed DesignationRefereed
JournalJournal of Mathematical Physics
Volume57
Issue1
Pagination015219
Date Published01/2016
ISSN1089-7658
DOI10.1063/1.4936935
Short TitleJ. Math. Phys.
Campus d'excel·lència internacional U A B